Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1328–1337 (Mi zvmmf3020)  

Small-parameter asymptotic expansions of the solutions of some problems for parabolic equations

O. N. Bulycheva, A. B. Vasil'eva, V. G. Sushko

Moscow

Full text: PDF file (975 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 45–52

Bibliographic databases:
UDC: 517.955.8
MSC: Primary 35B40; Secondary 35C20, 35K20, 35B25
Received: 29.11.1990

Citation: O. N. Bulycheva, A. B. Vasil'eva, V. G. Sushko, “Small-parameter asymptotic expansions of the solutions of some problems for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1328–1337; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 45–52

Citation in format AMSBIB
\Bibitem{BulVasSus91}
\by O.~N.~Bulycheva, A.~B.~Vasil'eva, V.~G.~Sushko
\paper Small-parameter asymptotic expansions of the solutions of some problems for parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1328--1337
\mathnet{http://mi.mathnet.ru/zvmmf3020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145202}
\zmath{https://zbmath.org/?q=an:0765.35007}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 45--52
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3020
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:120
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022